DOI QR코드

DOI QR Code

ON MULTIPLICATION MODULES(V)

  • Cho, Yong-Hwan (Department of Mathematics Education, and Institute of Pure and Applied Mathematics, Chonbuk National University) ;
  • Kim, Youn-Hyung (Department of Mathematics Education, and Institute of Pure and Applied Mathematics, Chonbuk National University)
  • Received : 2008.04.07
  • Published : 2008.06.25

Abstract

In this paper, we find some properties of multiplication modules and give an alternative proof of a Theorem of P.F. Smith.

Keywords

multiplication module;cancellation module

References

  1. Ali, M.M., Smith, D.J., Finite and infinite collections of multiplication modules, Beitrage zur algebra und geometrie vol 42 (2001), 557-573.
  2. Ali, M.M., Smith, D.J., Projective, flat and multiplication modules, New Zealand J. of Math. vol 31 (2002), 115-129.
  3. Anderson, D.D., Some remarks on multiplication ideals, Math. Japonica vol 25 (1980), 436-469.
  4. Anderson, D.D., Some remarks on multiplication ideals II, Comm. Algebra vol 28 (2000), 2577-2583. https://doi.org/10.1080/00927870008826980
  5. Barnard, A., Multiplication modules, J. Algebra vol 71 (1981), 174-178. https://doi.org/10.1016/0021-8693(81)90112-5
  6. El-bast, Z.A., Smith, P.F., Multiplication modules, Comm. in Algebra vol 16 (1988), 755-779. https://doi.org/10.1080/00927878808823601
  7. Kaplansky, I., Commutative Rings, The University of Chicago Press (1974).
  8. Naoum, A.G., Mijbass, A.S., Weak cancellation modules, Kyungpook Math. J vol 37 (1997), 73-82.
  9. Naum, A.G., Flat modules and multiplication modules, Periodica Math. Hungaria vol 21(4) (1990), 309-317. https://doi.org/10.1007/BF02352695
  10. Smith, P.F., Some remarks on multiplication modules, Arch. Math. vol 50 (1988), 223-235. https://doi.org/10.1007/BF01187738

Cited by

  1. MULTIPLICATION DEDEKIND MODULES vol.35, pp.2, 2013, https://doi.org/10.5831/HMJ.2013.35.2.173
  2. INTEGRALLY CLOSED MODULES vol.33, pp.3, 2011, https://doi.org/10.5831/HMJ.2011.33.3.425
  3. ON SUBMODULE TRANSFORMS T(N) AND S(N) vol.34, pp.4, 2012, https://doi.org/10.5831/HMJ.2012.34.4.505